EconPapers    
Economics at your fingertips  
 

A new approach to the quantification of model risk for practitioners

Zuzana KrajÄ oviÄ ová, Pedro Pablo Pérez-Velasco and Carlos Vázquez

Journal of Computational Finance

Abstract: Global regulation obliges financial institutions to manage model risk with the same severity as any other risk. Its quantification is therefore essential to meet these requirements and to ensure an institution’s basic internal operations are able to run smoothly. In this paper, we address the quantification of model risk by calculating the norm of an appropriate function defined on a Riemannian manifold endowed with a Fisher–Rao metric. Our aim is twofold: to introduce a mathematical framework that is sufficiently general and sound to cover the main areas of model risk, and to illustrate how a practitioner can identify the relevant abstract concepts and put them to work.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-computational-fina ... sk-for-practitioners (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:6627881

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ0:6627881